# SDR CALA2013071100478

- Difficulty date: July 5, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 47,239 hours, 15,782 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 115A2179
- Condition: Worn
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ADJUSTABLE T/E PANEL HAS WEAR AT ATTACH BOLTS LOCATED OTBD OF NR 3 FLAP TRACK, MARKED.  INSTALLED REPAIR ON UPPER FIXED T/E SUPPORT BEAM REF SRM 57-51-02.  REPAIR 1 AND EC/RA 5721-01266, REV A.
